# SDR DXTA200500554

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 3,222 hours, 1,940 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTING TAMPA, THE NOSE GEAR FAILED TO RETRACT FOR SEVERAL SECONDS AFTER THE MAIN GEAR WAS UP AND LOCKED.  A GREEN NOSE GEAR LIGHT AND AN UNLOCKED LIGHT ON DURING THIS TIME.  ITEM IS UNDER INVESTIGATION.
